Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Short Paper
Control of Constrained Systems Using an Inner Approximation of the Maximal Output Admissible Set
Yuzo OhtaYuuki SekiHao GuoIzumi Masubuchi
Author information
JOURNALS FREE ACCESS

2011 Volume 24 Issue 10 Pages 255-257

Details
Article 1st page
Information related to the author
© 2011 The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top